The generalized Cauchy equation for operator-valued functions.
Aequationes mathematicae, Tome 14 (1976), pp. 387-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136599,
author = {H.L. Vasudeva and A.B. Buche},
title = {The generalized {Cauchy} equation for operator-valued functions.},
journal = {Aequationes mathematicae},
pages = {387--390},
year = {1976},
volume = {14},
zbl = {0326.47045},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136599/}
}
H.L. Vasudeva; A.B. Buche. The generalized Cauchy equation for operator-valued functions.. Aequationes mathematicae, Tome 14 (1976), pp. 387-390. http://geodesic.mathdoc.fr/item/AM2_1976__14_136599/